# SDR MASA2017030412642

- Difficulty date: March 4, 2017
- Submitted: March 4, 2017
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 17,630 hours, 16,482 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD HEAT TERMINAL BLOCK SMOKING. PLACED WINDSHIELD HEAT ON MEL.
